# SDR UALA2012040902174

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 49,499 hours, 13,325 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 220
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU AIR PRESS CYCLES FOR NO REASON.  DEFERRED PNEUMATICS INOP PER MEL.  REPLACED APU SURGE VALVE.  RAN APU FOR 30 MINUTES WITH DIFFERENT LOADS.  NO SURGING NOTED.
